American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37Fxx) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Saeed Zakeri. Conformal fitness and uniformization of holomorphically moving disks. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Christian Wolf. On measures of maximal and full dimension for polynomial automorphisms of $\mathbb{C}^2$. Trans. Amer. Math. Soc. 355 (2003) 3227-3239. MR 1974684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yunping Jiang. Infinitely Renormalizable Quadratic Polynomials. Trans. Amer. Math. Soc. 352 (2000) 5077-5091. MR 1675198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1